# SDR HEEA060868

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681109
- Condition: Defective
- Location: Dual Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR AND TURBINE NEEDLES REMAIN SPLIT ABOUT 2 PERCENT ON DUAL TACHOMETER.
